ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On extremal solutions to stochastic control problems, II

Borkar, VS (1993) On extremal solutions to stochastic control problems, II. In: Applied Mathematics and Optimization, 28 (1). pp. 49-56.

[img] PDF
Stochastic.pdf - Published Version
Restricted to Registered users only

Download (428kB) | Request a copy
Official URL: http://www.springerlink.com/content/ll740583032527...


The set of attainable laws of the joint state-control process of a controlled diffusion is analyzed from a convex analytic viewpoint. Various equivalence relations depending on one-dimensional marginals thereof are defined on this set and the corresponding equivalence classes are studied.

Item Type: Journal Article
Publication: Applied Mathematics and Optimization
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Optimal stochastic control;Controlled diffusions;Extremal solutions;Pre-Markov controls;Marginal classes
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 21 Feb 2011 05:03
Last Modified: 27 Feb 2019 11:00
URI: http://eprints.iisc.ac.in/id/eprint/35643

Actions (login required)

View Item View Item